# SDR ABXA080018

- Difficulty date: December 13, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- Aircraft time: 41,444 hours, 44,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S291493M24000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STA 427 CORRODED BETWEEN LONGERON 28 LEFT AND LONGERON 27 LEFT.  REMOVED AND REPLACED SECTION OF TRACK AT STA 427, LONGERON 28 LEFT IAW DOUGLAS DWG 5922344, AND DC9 SRM 51-30-1 AND 51-30-2.
